# SDR DXTA2010102804278

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 10,458 hours, 8,590 cycles
- Engine: Pwa JT15D5
- System (JASC): 3160 · Central Display
- Part: Power Supply
- Part number: 501171202
- Part serial: 80557
- Condition: Inoperative
- Location: Display
- Part time: 170 hours, 151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, SEC FLT DISPLAY C/B POPPED, WITH ASSOCIATED STANDBY GYRO AMBER LIGHT ILLUMINATION.  R & R STANDBY GYRO POWER SUPPLY IAW MM 34-21-14.  OPS CHECKED GOOD.
